MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth is estimated.
 
Event or Problem Description
Radiometer reference (b)(4).According to the complaint, on (b)(6) 2025, the medical staff conducted tests on a patient for blood gas, blood oxygen, and electrolytes.The abl90 flex analyzer (serial number (b)(6) measured a potassium level of 6.5 mmol/l, while the biochemical equipment measured a potassium level of 4.25 mmol/l, resulting in a difference of 2.25 mmol/l.The analyzer's potassium measurement was inaccurate, indicating a critical value.Due to the analyzer's high potassium reading, the child was monitored with an ecg, and the nutritional solution in use was replaced, seriously interfering with clinical work.
 
Additional Manufacturer Narrative
F code changed from f15 to f10.No system measage or error present in the calibration log or quality control log account for this higher result.Higher k readouts of this level in newborns are typically associated with hemolysis, as newborn blood samples are fragile and need to be sampled in a careful manner.When using a capillary tube with balanced heparin for newborns, the sample needs to be mixed right away after collection but in a gentle manner.Not mixing right away can result in clotting, giving a higher k readout.At the same time, mixing too vigorously can cause hemolysis in fragile samples like newborn blood samples.In conclusion, hemolysis is the most possible root cause.As the device didn't malfunction, this event no longer meet the criteria of an mdr reportable event.
 
Event or Problem Description
Radiometer complaint ref.(b)(4).

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22436153
Report Number3002807968-2025-00091
Device Sequence Number4592935
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1118N001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale